# SDR UIEA2019061184441

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,794 hours, 15,960 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 211738815
- Part serial: 56F0161
- Condition: Malfunctioned
- Location: Auto Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT 2 STATUS MESSAGE.  REMOVED AND REPLACED CABIN ALT AUTO 2 CONTROL UNIT IAW AMM 21-31-01. OPS CHECK GOOD & MSG CLEARED.
